# SDR R61A2025022600104

- Difficulty date: February 3, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024T3080
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE SKIN, SLAT #2, INBOARD TRACK CUT-OUT, UPPER SURFACE BET RIB 14 AND 15 THERE IS A CRACK.  REPAIRED FLE SKIN AT RH WING, SLAT#2 INBD TRACK CUTOUT UPPER SURFACE BET RIB 14 & 15 IAW ETD2025-170-902076.
